Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

propranolol and sweating

Hello,
i'm taking about 3 months propranolol 10mg for migraines - twice a day, morning and evening.
I suffer from social anxiety, but the doctor does not know .. The problem of migraines is separately
When i have Anxiety attack i am sweating a lot, especially the plams. But in normal circumstances I would not sweat, but lately I'm sweating all the time and from places that I was not  sweating before - legs, underarms, back, hands-like all the time !!! Could this be a side effect of the medication? also i've noticed that I have hair loss and very cold hands.thanks.i'm sorry if my english little understood
2 Responses
Avatar universal
This medication is used used for several conditions, as you already know. One of them is anxiety, so I'm a little surprised you're still having anxiety.
I'm not finding much information on the side effects of this med. It could be possible that the sweating and hair loss could be side effects of this med. You can call your Dr or pharmacist. Either of them can tell you if these are side effects of this med.
2035404 tn?1455173583
Is it just me or does that medication give heart Populations
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?